Previous |  Up |  Next


Title: On a certain ordering of the vertices of a tree (English)
Title: O jistém uspořádání uzlů stromu (Czech)
Author: Neuman, František
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 89
Issue: 3
Year: 1964
Pages: 323-339
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 05-45
idZBL: Zbl 0131.20901
idMR: MR0181587
DOI: 10.21136/CPM.1964.117510
Date available: 2009-09-23T07:34:56Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Berge Claude: Théorie des graphes et ses applications.Russian translation, Moscow 1962. Zbl 0101.16602, MR 0155312
Reference: [2] Sekanina Milan: On an Ordering of the Set of Vertices of a Connected Graph.Publ. Fac. Sci. Univ. Brno, Tchécoslovaquie, No 412 (1960), 137-142. MR 0140095
Reference: [3] Sekanina Milan: On an Ordering of the Vertices of Graphs.Čas. pro pěst. matematiky, 88 (1963), 265-282. MR 0181588


Files Size Format View
CasPestMat_089-1964-3_6.pdf 2.197Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo